# SDR DALA13002816307

- Difficulty date: December 17, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION AT BS 1265 RT FRAME INNER CHORD AND WEB FOUND CRACK INDICATION AT THE FASTENER HOLE 4TH LAYE R 9 O'CLOCK DIRECTION VIEW FROM AFT.  BS 1265 RT FRAME INNER CHORD AND WEB FOUND CRACK AT 4TH LAYER 9 O`CLOCK DIRECTION REPAIRED IAW PRI 509705-14AD, REV 0,1,2,3 DATED 14 JAN 2013 20:04.  PRI 509705-14 AD, REV 0, 1, 2, 3 COMPARED WITH ERA 509705-14AD, REV 0 FOUND IN COMPLIANCE.
